Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Oct 16, 2016, 3:30 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Oct 17, 2016, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2016, 3:30 AM MDT (09:30 UTC)
- In effect from
- Oct 17, 2016, 10:00 AM MDT
- Expired
- Oct 17, 2016, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4661 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965 WWUS85 KABQ 160930 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT SUN OCT 16 2016 ...RED FLAG WARNING FROM 11 AM TO 8 PM MDT TODAY ACROSS THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITY AND UNUSUALLY WARM TEMPERATURES... ...RED FLAG WARNING FROM 10 AM TO 7 PM MDT MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAINS TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW HUMIDITY AND UNUSUALLY WARM TEMPERATURES... .A STRONG JET STREAM WILL BE OVER PORTIONS OF NEW MEXICO THE NEXT 48 HOURS. GUSTY WINDS WILL MIX DOWN TO THE SURFACE AND ESPECIALLY AFFECT EASTERN PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF AN UNUSUALLY DRY AIRMASS...EXCESSIVELY WARM TEMPERATURES FOR THIS TIME OF YEAR...GUSTY WIND AND CURED OR DORMANT FUEL LEADS TO CRITICAL FIRE WEATHER GROWTH CONDITIONS TODAY AND MONDAY. A CHINOOK DOWNSLOPE WIND AND DRYING EVENT IS ALSO EXPECTED SUNDAY NIGHT ALONG THE SANGRE DE CRISTOS. NMZ103-104-108-162200- /O.UPG.KABQ.FW.A.0035.161017T1500Z-161018T0100Z/ /O.NEW.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ /O.EXT.KABQ.FW.W.0032.161016T1700Z-161017T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS-EAST CENTRAL PLAINS- 330 AM MDT SUN OCT 16 2016 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS LATE THIS MORNING THROUGH EARLY EVENING TODAY AND ONCE AGAIN LATE MORNING THROUGH EARLY EVENING ON MONDAY. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. HIGHER WINDS SUNDAY NIGHT INTO MONDAY ACROSS THE SANGRES AND EAST SLOPES. * RELATIVE HUMIDITY...MINIMUMS 5 TO 9 PERCENT PLAINS AND 10 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-162200- /O.UPG.KABQ.FW.A.0035.161017T1500Z-161018T0100Z/ /O.NEW.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 330 AM MDT SUN OCT 16 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...SANDIA/MANZANO/GALLINAS MOUNTAINS AND ADJACENT HIGH PLAINS LATE MORNING THROUGH EARLY EVENING ON MONDAY. * 20 FOOT WINDS...WEST WIND 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
3 follow-up statements
090 WWUS85 KABQ 162151 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 PM MDT SUN OCT 16 2016 ...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING ACROSS THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITY AND UNUSUALLY WARM TEMPERATURES... ...RED FLAG WARNING FROM 10 AM TO 7 PM MDT MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW HUMIDITY AND UNUSUALLY WARM TEMPERATURES... .A STRONG JET STREAM WILL BE OVER PORTIONS OF NEW MEXICO THROUGH MONDAY. GUSTY WINDS WILL MIX DOWN TO THE SURFACE AND ESPECIALLY AFFECT EASTERN PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF AN UNUSUALLY DRY AIRMASS...EXCESSIVELY WARM TEMPERATURES FOR THIS TIME OF YEAR...GUSTY WIND AND CURED OR DORMANT FUEL LEADS TO CRITICAL FIRE WEATHER GROWTH CONDITIONS TODAY AND MONDAY. A CHINOOK DOWNSLOPE WIND AND DRYING EVENT IS ALSO EXPECTED SUNDAY NIGHT ALONG THE SANGRE DE CRISTOS. NMZ103-104-108-170200- /O.CON.KABQ.FW.W.0032.000000T0000Z-161017T0200Z/ /O.CON.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS-EAST CENTRAL PLAINS- 351 PM MDT SUN OCT 16 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... * AREA AND TIMING...NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS THROUGH EARLY THIS EVENING...AND ONCE AGAIN MONDAY FROM LATE MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. HIGHER WINDS TONIGHT INTO MONDAY ACROSS THE SANGRES AND EAST SLOPES DUE TO A MOUNTAIN WAVE. * RELATIVE HUMIDITY...MINIMUMS 5 TO 9 PERCENT PLAINS AND 10 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-170200- /O.CON.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 351 PM MDT SUN OCT 16 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... * AREA AND TIMING...SANDIA/MANZANO/GALLINAS MOUNTAINS AND ADJACENT HIGH PLAINS LATE MORNING THROUGH EARLY EVENING ON MONDAY. * 20 FOOT WINDS...WEST WIND 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
087 WWUS85 KABQ 170207 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 807 PM MDT SUN OCT 16 2016 ...RED FLAG WARNING FROM 10 AM TO 7 PM MDT MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW HUMIDITY AND UNUSUALLY WARM TEMPERATURES... .A STRONG JET STREAM WILL BE OVER PORTIONS OF NEW MEXICO THROUGH MONDAY. GUSTY WINDS WILL MIX DOWN TO THE SURFACE AND ESPECIALLY AFFECT EASTERN PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF AN UNUSUALLY DRY AIRMASS...UNUSUALLY WARM TEMPERATURES FOR THIS TIME OF YEAR...GUSTY WIND AND CURED OR DORMANT FUEL WILL AGAIN CREATE CRITICAL FIRE WEATHER GROWTH CONDITIONS MONDAY. A STRONG DOWNSLOPE WIND AND DRYING EVENT IS STILL EXPECTED TONIGHT ALONG AND IMMEDIATELY TO THE EAST OF THE SANGRE DE CRISTOS...THOUGH HUMIDITY LEVELS WILL RISE ABOVE CRITICAL VALUES. NMZ103-104-108-171400- /O.CAN.KABQ.FW.W.0032.000000T0000Z-161017T0200Z/ /O.CON.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS-EAST CENTRAL PLAINS- 807 PM MDT SUN OCT 16 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... * AREA AND TIMING...NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS FROM LATE MORNING THROUGH EARLY EVENING MONDAY. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUMS 5 TO 10 PERCENT PLAINS AND 10 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ107-171400- /O.CON.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ SANDIA...MANZANO AND GALLINAS MOUNTAINS- 807 PM MDT SUN OCT 16 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... * AREA AND TIMING...SANDIA/MANZANO/GALLINAS MOUNTAINS AND ADJACENT HIGH PLAINS LATE MORNING THROUGH EARLY EVENING MONDAY. * 20 FOOT WINDS...WEST WIND 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
411 WWUS85 KABQ 170928 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 AM MDT MON OCT 17 2016 ...RED FLAG WARNING FROM 10 AM TO 7 PM MDT MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW HUMIDITY AND UNUSUALLY WARM TEMPERATURES... .THE EXCESSIVELY STRONG JET WILL CONTINUE TO MAKE ITS WAY OVER NORTHERN AND CENTRAL NEW MEXICO TODAY. LOCALIZED STRONG WIND IS ALREADY IMPACTING PORTIONS OF THE SANGRE DE CRISTOS. THIS STRONG WIND WILL EXPAND AS THE DAY PROGRESSES AND IMPACT THE EASTERN HALF OF THE FORECAST AREA. THE STRONGER WIND FLOW COMBINED WITH AN UNUSUALLY DRY AND WARM AIRMASS PLUS DORMANT OR NEAR DORMANT GRASSES AND SHRUBS MEAN CRITICAL FIRE GROWTH CONDITIONS. NMZ103-104-107-108-180100- /O.CON.KABQ.FW.W.0033.161017T1600Z-161018T0100Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS- SANDIA...MANZANO AND GALLINAS MOUNTAINS-EAST CENTRAL PLAINS- 328 AM MDT MON OCT 17 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... * AREA AND TIMING...NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS FROM LATE MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUMS 6 TO 10 PERCENT PLAINS AND 10 TO 16 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 16, 3:23 AM MDT, 7 minutes earlier.
Area forecast discussion, Oct 16, 3:23 AM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 323 AM MDT SUN OCT 16 2016 .SYNOPSIS... Dry and unusually warm conditions will persist into Monday with high temperatures forecast to approach and in some cases exceed record values, mainly across the eastern plains. Winds will be on the uptrend as well, especially late tonight through Monday across the Sangre De Cristo Mountains where a high wind warning is in place for potentially damaging winds. Windy conditions will prevail across much of east central and northeast New Mexico Monday. A cooling trend will begin Tuesday with a weak front, but will really kick in Wednesday with a stronger front. By Thursday, daytime temperatures will be below normal across much of central and eastern New Mexico. A warming trend will resume by late week and into next weekend, with temperatures going back above normal areawide and dry conditions persisting. && .DISCUSSION... Another unusually warm day is on tap with plenty of sunshine and increasing wind speeds as a strong jet stream continues to penetrate further east and south into the southern Rockies and deepens a lee side trough. New daily record high temperatures are forecast at a number of eastern plains locales and near record highs are forecast across portions of central New Mexico, including the Albuquerque and Santa Fe Metros. Critical fire weather conditions are expected across much of eastern New Mexico today (see Fire Weather Discussion below for details). Stronger winds aloft will continue to spread south into New Mexico overnight into Monday, which will be the windiest day of the forecast period. The high wind watch for the Sangres and Raton Ridge has been upgraded to a warning, beginning at midnight tonight and continuing into Monday evening. Wind advisories will likely be required for Monday as well, mainly for the northeast quarter and perhaps the Tusas Mountain zone. Despite decreasing pressure heights and some cooling aloft, stronger downslope winds on Monday will play a significant role in bringing highs across eastern New Mexico back up to/near record values for one more day. Critical fire weather conditions are forecast across much of eastern New Mexico once again Monday (see Fire Weather Discussion below for details). A weak front, mainly backdoor, will provide some cooling Tuesday and start a trend that will last into Thursday thanks to a stronger frontal passage on Wednesday. Highs on Thursday are forecast to be below normal across much of the area for a change. A large ridge of high pressure will build over the Desert Southwest going into the end of the work week, with good agreement from the 00z GFS and ECMWF on placement and pressure heights. The upper high is forecast to shift east over New Mexico into Texas and weaken through next weekend. This transition will start a warming trend Friday that will bring temperatures back above normal areawide next weekend. Dry conditions look to persist for the foreseeable future with neither the 00z GFS or ECMWF offering much hope for precipitation through 240hrs. 11 && .FIRE WEATHER... Main changes include adjusting Red Flag Warning today to an earlier start time. Also will be upgrading Watch to Warning for the four eastern zones Monday. Still looking at a strong Chinook like wind/dry downslope scenario Sun night into Monday. Then some modifications to the warm...dry and windy pattern Tue/Wed/Thu due to a couple of cold frontal passages. They mainly look to be dry other than some modifications to humidity. Warming/drying Friday and into the weekend. Continued to undercut model dewpoint guidance across the higher terrain areas and areas to the lee of the central mtns through Monday. Can already see the over bias from the models across SW areas early this morning. Several hours of single digits expected NE third the next couple of days...especially today. Excessive warmth will also accompany the dryness with another round of near to record high temps this afternoon and most likely Monday. Warm overnight lows compared to normal Sunday night with some poorish recoveries many areas...especially to the lee of the Sangre de Cristos. The east slopes of the Sangre de Cristos could experience spotty strong wind/low humidity during the Sunday night/Monday morning period due to a classic Chinook wind situation. The excessively strong winds will be localized however due to the nature of the mountain wave interaction with the topography as well as the placement of the stable layer just off the surface. Always a bit tough to say exactly where the waves will crash. Winds will increase areawide today and remain breezy to windy to even very windy into Monday. Some cirrus and mountain wave clouds will be found over portions of the forecast area...especially to the lee of the Sangres...today and Monday but enough sunshine should reach the ground. Haines values will be a bit paltry with 4/5 values today and Monday and be accompanies with lower range mixing heights but the excessive heat and dryness plus cured or curing fuels should offset that. Critical fire growth period upcoming the next 48 hours. Tuesday through Thursday look to be transition days. The main Pacific wave will slide over the central Rockies Mon night to Tue night. A back door cold front will slide into the eastern plains Mon night and bring cooler temperatures and higher humidity to that area. Some breezes will remain across the north on Tue and expand on Wednesday due to a double cold frontal passage. One front impacting the eastern plains and the other across western/central areas. This will set the stage for much cooler temperatures on Thursday. Below normal high temps expected central and eastern areas on Thursday. Humidity readings will also modify on Thursday. The GFS model yesterday had showed some precipitation across the east on Thu but it has trended drier like the other models. Thus confidence is increasing that the main sensible weather impacts will be temp and RH during this change period. Models still show a ridge buildup over the SW area Fri with lasting impacts into the following weekend. Some flattening of the ridge is expected by late weekend however. Temps would warm while RH values lower. Some breezes could return late weekend or early the following week. Ventilation will be changeable during the week. Initially higher vent rates due to the stronger transport winds...despite the lower mixing heights. Vent rates begin to lower due to the cold frontal effects Tue through Thu. The upper ridge would most likely impact vent rates in a not so good way Fri/Sat due to lower mixing heights combined with lower transport wind. Some improvement expected by early the following week. 50 && .AVIATION... 06Z TAF CYCLE VFR conditions next 24 hrs. localized strong wind gusts to 40 kt across the NE highlands and E slopes of the Sangre de Cristos overnight. Winds will increase all areas Sunday. Gusts of 30 to 35 kt at GUP, LVS and TCC. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 80 42 77 40 / 0 0 0 0 Dulce........................... 74 37 73 34 / 0 0 0 0 Cuba............................ 76 41 73 38 / 0 0 0 0 Gallup.......................... 79 39 75 34 / 0 0 0 0 El Morro........................ 74 37 74 35 / 0 0 0 0 Grants.......................... 79 40 77 37 / 0 0 0 0 Quemado......................... 78 45 77 42 / 0 0 0 0 Glenwood........................ 85 49 84 47 / 0 0 0 0 Chama........................... 70 34 68 32 / 0 0 0 0 Los Alamos...................... 77 50 74 47 / 0 0 0 0 Pecos........................... 76 48 74 46 / 0 0 0 0 Cerro/Questa.................... 74 40 72 37 / 0 0 0 0 Red River....................... 64 40 63 35 / 0 0 0 0 Angel Fire...................... 69 34 66 28 / 0 0 0 0 Taos............................ 77 36 74 34 / 0 0 0 0 Mora............................ 74 51 73 44 / 0 0 0 0 Espanola........................ 81 43 79 44 / 0 0 0 0 Santa Fe........................ 75 47 75 47 / 0 0 0 0 Santa Fe Airport................ 80 41 79 42 / 0 0 0 0 Albuquerque Foothills........... 79 52 80 51 / 0 0 0 0 Albuquerque Heights............. 83 51 82 50 / 0 0 0 0 Albuquerque Valley.............. 86 46 84 45 / 0 0 0 0 Albuquerque West Mesa........... 84 50 83 49 / 0 0 0 0 Los Lunas....................... 86 46 85 45 / 0 0 0 0 Rio Rancho...................... 84 50 83 49 / 0 0 0 0 Socorro......................... 87 49 87 50 / 0 0 0 0 Sandia Park/Cedar Crest......... 77 49 76 47 / 0 0 0 0 Tijeras......................... 79 50 78 48 / 0 0 0 0 Moriarty/Estancia............... 80 43 79 39 / 0 0 0 0 Clines Corners.................. 78 49 77 43 / 0 0 0 0 Gran Quivira.................... 79 48 79 47 / 0 0 0 0 Carrizozo....................... 84 54 85 50 / 0 0 0 0 Ruidoso......................... 80 54 80 49 / 0 0 0 0 Capulin......................... 83 53 82 40 / 0 0 0 0 Raton........................... 85 49 84 39 / 0 0 0 0 Springer........................ 86 50 85 40 / 0 0 0 0 Las Vegas....................... 84 50 82 40 / 0 0 0 0 Clayton......................... 90 56 90 44 / 0 0 0 0 Roy............................. 86 51 86 42 / 0 0 0 0 Conchas......................... 90 57 90 48 / 0 0 0 0 Santa Rosa...................... 89 55 89 49 / 0 0 0 0 Tucumcari....................... 95 56 94 47 / 0 0 0 0 Clovis.......................... 90 52 89 49 / 0 0 0 0 Portales........................ 91 53 90 51 / 0 0 0 0 Fort Sumner..................... 92 52 90 49 / 0 0 0 0 Roswell......................... 93 50 92 50 / 0 0 0 0 Picacho......................... 87 54 86 52 / 0 0 0 0 Elk............................. 85 53 84 51 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM this morning to 8 PM MDT this evening for the following zones... NMZ103-104-108. Red Flag Warning from 10 AM to 7 PM MDT Monday for the following zones... NMZ103-104-107-108. High Wind Warning from midnight tonight to 7 PM MDT Monday for the following zones... NMZ512>515-527. && 11
Hazardous weather outlook, Oct 15, 5:45 AM MDT, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MDT SAT OCT 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 545 AM MDT SAT OCT 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COUPLE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ACROSS PORTIONS OF THE CENTRAL HIGHLANDS AND EAST CENTRAL PLAINS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FOR CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS. A HIGH WIND WATCH IS IN EFFECT SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE SANGRE DE CRISTO MOUNTAINS AND RATON RIDGE. WIND ADVISORIES WILL LIKELY BE REQUIRED FOR MONDAY ALONG AND NORTH OF INTERSTATE 40 ACROSS EASTERN NEW MEXICO. A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF EASTERN NEW MEXICO MONDAY DUE TO THE POTENTIAL FOR MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:29 AM MDT | High Wind Warning | ABQ | 40 hr | |
| Oct 16, 3:46 PM MDT | Wind Advisory | ABQ | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.